# SDR R61A2020112100795

- Difficulty date: October 28, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17067115001
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SILL PLATE FR 24+1.0 AND STGR 25R IS CORRODED.  REMOVED AND REPLACED FWD CARGO SILL PLATE FR 24+1.0 AND STGR 25R, IAW E-175 SRM 51-40-08, 51-40-02, 51-40-04, 51-41-02 AND 51-43-04.
